# SDR IPXA09556545

- Difficulty date: June 19, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 FWD CARGO DOOR EXTERNAL HANDLE ASSEMBLY IS GOUGED ON THE I/B SIDE AND HAS AN ELONGATED CONTROL ROD FASTENER HOLE ON THE TOP FLANGE.  BLENDED GOUGE, SUBMITTED ENGINEERING, ORDERED BUSHING BOLT, RECEIVED ENGINEERING, TREATED AND REFINISHED BLENDED AREA.  INSTALLED BUSHING AND BOLT, PERFORMED OPERATIONAL CHECK PER CMM 52-34-04, CMM52-34-04 AND EO B757-5230-34103-A.
